Skip to main content

Jack Schmidt

Selected Publications:

(2014) On the intersection of certain maximal subgroups of a finite group. with Ballester-Bolinches, Beidleman, Heineken, and Ragland, J. Group Theory 17 (2014) no. 4, 705-715

(2013) On a class of finite solvable groups. with Beidleman and Heineken. Cent. Eur. J. Math. 11 (2013), no. 9, 1598–1604.

(2010) Finite groups have short rewriting systems. Computational group theory and the theory of groups, II, 185–200, Contemp. Math., 511.

(2009) Permutable subnormal subgroups of finite groups, with Ballester-Bolinches, Beidleman, Cossey, Esteban-Romero, and Ragland, Arch. Math. (Basel) 92 (2009), no. 6, 549–557.